My Life Seems Quite Boring (Not A Bad Thing)

I've been doing pretty well lately after so much stress over the summer.  I've lost 22 pounds, and am running almost 15 miles a week.  It's taken me about 3 months to build up to running that far (I run 3 times a week), and to be honest, I absolutely HATE running.  I think it may be because I run on a treadmill and not outside, but everything is carefully measured on the treadmill, my speed, calories burned, etc., and while I know I could get that with a GPS watch, it doesn't force me to run at that speed.  Besides, it's been too hot to run outside until recently, and soon it will be too cold.  When my run is finished, I feel so accomplished, but during the run, I'm hating every second of it.  But I do feel good about myself and proud that I conquered running, something I never thought I'd be able to do!

After a couple of months of marriage counseling, my relationship with Mark has never been better.  He does so many nice things for me because now he feels "loved", I show him I love him in the way he needs it, and vice versa.  We still go to counseling, but we just go once a month now.  We have no idea what we're going to talk about at our next appointment, but we're still going to go.  Last time she just talked to us individually about what was going on in our lives because there were no issues with us as a couple.  But we still want to see her, she's helped us so much.  Why would we want to stop?  I don't want things to get back to where they were.

I'm much more positive about school since I transferred to the new school.  Maybe I just needed a change of scenery, or maybe this place is more inspiring.  There doesn't seem to be the negativity and drama that there was at the last school.  People are friendly and smile or say hello in the hallways, which for me makes a big difference for some reason.  The animosity at the last school between the students was terrible.  I can tell that yes, it is possible for me to pass this next speed, where last quarter I was starting to wonder if I was ever going to, but that could just be from more practice over time.  However, I attribute it to a different way of teaching.  There's a girl in my class who had been at my last school in my speed for 9 months, hadn't passed a single test, and in 7 weeks at the new school, has started passing tests.  I think that speaks for itself.

I have jury duty tomorrow, but I don't actually have to serve since I'm attending school full time.  But I'm such an idiot!  I didn't read the form when I got it, I just saw I had jury duty, on what day and what time.  I was showing it to my teacher at school to tell him I wouldn't be at school tomorrow, and my friend said she had just gotten a letter for jury duty, and there was a place on the form that came with it that you could check and send back so you wouldn't have to report in.  I took it out of my purse and looked at the form, and sure enough, there was a questionnaire that I was supposed to complete and mail in before tomorrow!  I thought about filling out the form and mailing it in, but it would get there after I was supposed to report for jury duty, and by then, a bench warrant could be issued, so I decided I'd better go ahead and go.  I've always wanted to be on a jury, but now I'll never be on one.  I'll either be a student, or when I graduate, a court reporter, who can't serve on a jury.  I thought about not telling them I'm in school and seeing if they picked me for a jury, but then I'd be in trouble if they did and it was a week long or more trial. 

I went clothes shopping because I have no clothes that fit me for fall/winter, and it was AWESOME buying smaller sized clothing than I've worn for the past few years since I've gained weight.  I wanted to buy everything I tried on!  I think I just might have!  I still have more weight to lose, and it always seems like the less weight I have to lose the slower the weight comes off, but now that I'm running, we'll see if that's still true.

My tongue is still doing that weird thing since I started taking Latuda instead of Geoden, and the Amantadine hasn't seemed to help it, although the only way to know for sure is to stop taking it.  All I know is that it definitely works as a mild appetite suppressant.  So now I'm in a dilemma - I want to keep it as an appetite suppressant, so when I see my doctor, do I tell him it's working for the Latuda side effect when I'm not sure it does,  knowing he might not refill my Amantadine, or do I tell him it does so he will?

My four year anniversary is Wednesday, and Mark wanted to go away somewhere like we did last year, but I didn't want to travel anywhere.  I bought two anniversary presents for him, and I thought he was going to let me pick out a purse as my gift, but then he informed me today that he bought my present.  I have NO idea what that might be, and am a little scared.  I didn't tell him anything that I wanted.  Oh well, whatever it is, I'm sure I'll love it, at least the thought. : )

See, my life is boring these days!  But boring is good, I'm not complaining about boring!

And GO TEXAS RANGERS!  One more game and we'll win the World Series!

2 comments:

Bipolar Alcoholic said...

Congrats on the weight loss! That is a huge fight with me, I'm on Effexor and Lamictal and both have side effects for gaining weight. On top of that I get a birth control shot every 3 months that also has weight gaining tendencies. Keep up the running! :-)

tabbiecat66 said...

Hi, i wrote about the Amantadine before. I dont know if it helps me either. but i continue to take it. It cant hurt and they use it now for a lot of different things. The thing is, what you are doing with your mouth, tongue, wont go away necessarily. Esp if you continue to take the med that is causing it. I had to stop. Its been years and it wont ever go away. I do something with my mouth. Sometimes i dont do it, and other times it is FULL FORCE and i have a mouth that is sore, tired and red,raw from me biting it. And i know i look like an idiot, chewing etc and not having anything in your mouth. So just be aware of the consequences of more happening, other tics, if you still take that med. Nothing else has helped me. Let me know.
Hugs T.
http://thelattemommy.blogspot.com/

Back to Top